@ARTICLE{Haghighatdoost_Ghorbanali_Optimal_2024,
 author={Haghighatdoost, Ghorbanali},
 volume={vol. 34},
 number={No 4},
 pages={715–742},
 journal={Archives of Control Sciences},
 howpublished={online},
 year={2024},
 publisher={Committee of Automatic Control and Robotics PAS},
 abstract={In this work we study the invariant optimal control problem on Lie groupoids.We show that any invariant optimal control problem on a Lie groupoid reduces to its co-adjoint Lie algebroid. In the final section of the paper, we present an illustrative example.},
 title={Optimal control problems on the co-adjoint Lie groupoids},
 type={Article},
 URL={http://czasopisma.pan.pl/Content/133804/art03.pdf},
 doi={10.24425/acs.2024.153099},
 keywords={optimal control problem, invariant control system, Hamiltonian system, co-adjoint Lie groupoid},
}